M-polynomial and topological indices Poly (EThyleneAmidoAmine) dendrimers


Cancan M., Ediz S., Mutee-Ur-Rehman H., Afzal D.

JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES, vol.41, no.4, pp.1117-1131, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1080/02522667.2020.1745383
  • Journal Name: JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.1117-1131
  • Keywords: M-polynomial, Zagreb polynomial, Topological index, Network, REDEFINED ZAGREB INDEXES, GRAPHS, DISTANCE
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Dendrimers are constructed by the successive addition of layers of branching groups. Topological indices are numerical numbers associated which are graph invariant up to isomorphism. In this report, we give closed form of M-polynomial of PETAA dendrimers and from this M-polynomial, we recover many topological indices. These topological indices help to predict physcio-chemical properties of the underling dendrimers, and help to the study of the properties of the materials of ship building. We also give graphical representation of our results.